A new proof of the duality of multiple zeta values and its generalizations

Shin Ichiro Seki, Shuji Yamamoto

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We give a new proof of the duality of multiple zeta values, which makes no use of the iterated integrals. The same method is also applicable to Ohno's relation for (q-)multiple zeta values.

Original languageEnglish
Pages (from-to)1261-1265
Number of pages5
JournalInternational Journal of Number Theory
Volume15
Issue number6
DOIs
Publication statusPublished - 2019 Jul 1

Keywords

  • Multiple zeta values
  • Ohno's relation
  • duality
  • q-multiple zeta values
  • sum formula

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'A new proof of the duality of multiple zeta values and its generalizations'. Together they form a unique fingerprint.

Cite this